Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Very dry face with burning sensation and pimples. Reoccurred after stopping treatment. Medication?

Hi sir/ma am...i am a 21yr old girl frequently suffering from dryness on face...like m havn a burning sensation..so i hv gone through a medical trtmnt...it got cured...bt after stopping medicine its starting to bcm very dry again..also i hv around 10 pimples almst the time...rite now m using venusia and erytop-a gel....is it okay r shall i hv to go for other medicine?
Asked On : Mon, 18 Jun 2012
Answers:  2 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
Hi...dear Teju..,
Thanks for choosing HCM..,
Use morning times SUNSCREEN LOTION..,
Night times use....Moisturizer..,
Before applying Sunscreen lotion apply...Erytop cream..,
for 1 Hour..,
Night times use Benzoyl peroxide...2.5%..,
for 1 hr...will give very good result..,
Use of Isotretinoin 20 mg for 1 month..,
Take plenty of fresh vegetables and fruits..,
thanQ
Answered: Mon, 18 Jun 2012
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
IF IT IS OKAY YOU CONTINUE FOR 3 MONTHS NOT LEAVE
IF EXCESS OF PIMPLES YOU CAN ADD DOXYCYCLINE 100 MGM TWICE A DAY FOR 10-14 DAYS
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor